Augmentation quotients of integral group rings
Bull. Korean Math. Soc. 2008 Vol. 45, No. 1, 101-103
Published online March 1, 2008
Joongul Lee
Hongik University
Abstract : The structure of $I_G^n/I_G^n$ for finite abelian group $G$ is investigated.
Keywords : group ring, augmentation ideal
MSC numbers : 16S34
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd